A theory of prepositional types
Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 323-344
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_52_3_323_344,
author = {Leon Henkin},
title = {A theory of prepositional types},
journal = {Fundamenta Mathematicae},
pages = {323--344},
year = {1963},
volume = {52},
number = {3},
doi = {10.4064/fm-52-3-323-344},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-323-344/}
}
Leon Henkin. A theory of prepositional types. Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 323-344. doi: 10.4064/fm-52-3-323-344
Cité par Sources :